# SDR DALA2025040702635

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,836 hours, 32,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DOOR 2R WILL NOT DISARM. CORRECTIVE ACTION:LUBRICATED DOOR 2R ARMING HANDLE PER B757 AMM 25-66. DOOR ARMS AND DISARMS NORM. (7114380)
